# SDR DALA13044461502

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 98,737 hours, 19,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  AT 10000 ALL EMERGENCY LIGHT ILLUMINATED FOR A FEW MINUTES.  AT FL370 THE FIRST 8 ROWS AND THE LAST 8 ROWS OF COACH LIGHT ILLUMINATED WITH THE COCKPIT SWITCH IN THE ARMED POSITION.  MX RESET RIGHT WING ESCAPE LIGHT CIRCUIT BREAKER P36.  OPS CHECK OK.
